# SDR USAA920080450

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 30,340 hours, 11,623 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0706
- Part serial: Q00160006278
- Condition: Defective
- Location: Cargo Bay
- Part time: 22,277 hours, 8,570 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 920 - PHX-PDX - EE - CARGO SMOKE DETECTOR FAULT.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR CONTROL UNIT AND CARGO SMOKE DETECTOR.  OPERATIONAL CHECK WAS GOOD.  CARGO SMOKE DETECTOR, MFR SIEMENS, MPN PPA1102-00, MSN 2199, TOTAL TIME 21393, TOTAL CYCLES 8207, TIME SINCE REPAIR 406.
